Thursday, October 7, 2010

What do I look like? Sanjay Gupta?

It recently was called to my attention that I am not a “health nut.” More accurately, I demonstrate a blatant disregard for health. Especially when partying or losing weight is involved.


THE SITUATION:
The day of my brother’s wedding. I wasn’t feeling well- stuffy nose, swollen glands, general malaise. This was all a result of 3 consecutive nights of partying late into the night and waking up early in the morning for activities or wedding prep.


MY SOLUTION:
Peruse my brother’s medicine cabinet for one of those multi-symptom over the counter drugs that as sent directly from God in Heaven down to my mouth! I found Aleve-D! The package described it as such:
Aleve-D combines the most powerful all day decongestion with the powerful all day pain relief of Aleve.
Stomach Bleeding Warning:
This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you:
• are age 60 or older
• have had stomach ulcers or bleeding problems
• take a blood thinning (anticoagulant) or steroid drug
• take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others)
• have 3 or more alcoholic drinks every day while using this product
• take more or for a longer time than directed
Well, since the 3 days before I took this medicine were filled with pub crawls, family parties, and rehearsal dinners (a.k.a. booze filled adventures where I consumed upwards of 8 drinks), AND because I refused to NOT drink for my ONLY brother’s wedding … this medicine was most likely going to cause stomach bleeding.

I didn’t even flinch before pulling out my Hydroxycut Instant drink to wash down the Aleve-D.

THE REVELATION:
Upon witnessing this, my sister-in-law asked me, “Why are you taking Hydroxycut?”

I calmly replied, “Because I refuse to be fat when I turn 28.”

“But isn’t that stuff really bad for you?” she asked.

I flippantly remarked, “Pssht! Not anymore, the FDA won’t let them put the really effective stuff in there- no more ephedra…pansies!”

Concerned, she pressed on, “No, but I think anything that raises your metabolism is bad for you.”

To which I replied, “You DO realize that I just took pills that told me my stomach will 100% be bleeding tonight, right? So I think its pretty clear that I am not concerned about things being ‘bad for me.’ Do I look like fucking Sanjay Gupta or something?”

11 comments:

  1. Love it - I do that all the time. I have decided that when a bottle says "Do Not" it really means "DO". Generally it only makes the effects better. That's all!

    ReplyDelete
  2. Bitch, we are soooo much alike it is ridiculous...

    When Im trying to feel skinny I pop laxatives, water pills and No-doz... ON TOP of my prescribed Aderall!

    ReplyDelete
  3. For serious agree 100%. Like my self-destruction has to be solely targeted towards my relationships. I say let's do it towards, health, career, finances, the more the merrier.

    ReplyDelete
  4. Hope your stomach is doing ok ;)

    xx,
    Delilah

    ReplyDelete
  5. Oh girl...you make me nervous! But it's kind of funny. Just be careful! P.S. I am sure you are WAY hotter than Sanjay Gupta.

    ReplyDelete
  6. Girls like you die soon but happy.

    ReplyDelete
  7. It's kinda like bulimia, which I totally get.

    Eat what you like, throw it up later, stay skinny.

    Brilliant, if you ask me.

    And I hardly ever get vomit in my hair.

    - B x

    (P.S. I've shown you some blog love...)

    ReplyDelete
  8. W-O-W...I assume that my hydroxycut and aleve-d is not being compared to bulimia!

    And "girls like you die soon but happy" - as long as I am am still hot, I will always be happy! ;)

    ReplyDelete
  9. You're kind of my new role model. Love it.

    ReplyDelete
  10. It's kinda like bulimia, which I totally get.

    Eat what you like, throw it up later, stay skinny.

    Brilliant, if you ask me.

    And I hardly ever get vomit in my hair.

    - B x

    (P.S. I've shown you some blog love...)

    ReplyDelete
  11. Oh girl...you make me nervous! But it's kind of funny. Just be careful! P.S. I am sure you are WAY hotter than Sanjay Gupta.

    ReplyDelete

LinkWithin

Related Posts with Thumbnails